MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 50ML LL TIP 1ML; SYRINGE, PISTON

BECTON DICKINSON SYRINGE 50ML LL TIP 1ML; SYRINGE, PISTON
Catalog Number 309653
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material #: 309653, batch#: unknown.It was reported by customer that pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings verbatim: complaint received via email(s) attached.Pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No additional information received.Material #: 309653; batch#: unknown.It was reported by customer that pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings verbatim: complaint received via email(s) attached.Pharmacy noticed that a certain lot of the bd# 309653 did not have scale markings on them.As their supply chain team began inspecting this product number and lot across the division, they then noticed that bd# 309620 of a certain lot also did not have scale markings.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up: it was reported certain syringes did not have scale markings on them.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows eight syringes in their packaging blisters.Two have a visible syringe barrel scale graduation.For the remaining six samples, the syringe barrel scale graduation is not visible.No other defects or imperfections were observed.As the lot provided is 'unknown,' a device history record review could not be completed.Verification of the syringe barrel printing process was performed.The settings were correct, and the flow of product was good.Based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed.

Brand Name
SYRINGE 50ML LL TIP 1ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19923450
Report Number1911916-2024-00580
Device Sequence Number7218800
Product Code KYZ
UDI-Device Identifier30382903096207
UDI-Public(01)30382903096207
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309653
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown